advertisement
Question
Posted by: Brian | 2004/09/28

Lamictan withdrawal

Hi Doc,

I have been on Lamictan 50mg for about 18 months. 1 twice a day.
Also 1 x Rivotrol .5mg 1 a day. I have decided that enough with pills and have started running again. I stopped taking my evening Lamictan three weeks ago. Are there any known withdrawal sysmtoms, how should I have gone about it?

I was on holiday at the time in the Seychelles, and two days after stopping I picked up a gastro bug which I am still battling with,,, are they related?.

many thanks,

Brian

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Brian, before I say anything you will have to tell me why you are taking the Lamictin®and Rivotril®. Please post your reply as a new question. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement